Ukrainian Mathematical Journal

, Volume 53, Issue 4, pp 584–594 | Cite as

On the Existence of a Unique Green Function for the Linear Extension of a Dynamical System on a Torus

  • A. M. Samoilenko

Abstract

We prove two theorems on the existence of a unique Green function for a linear extension of a dynamical system on a torus. We also give two examples of the construction of this function in explicit form.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    A. M. Samoilenko, “On the theory of perturbation of invariant manifolds of dynamical systems,” in: Proceedings of the 5th International Conference on Nonlinear Oscillations. Analytic Methods [in Russian], Vol. 1, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1970), pp. 495–499.Google Scholar
  2. 2.
    A. M. Samoilenko, “On the exponential dichotomy on ℝ of linear differential equations in ℝn,” Ukr. Mat. Zh., 54, No. 3, 356–371 (2001).Google Scholar
  3. 3.
    A. M. Samoilenko and V. L. Kulik, “On the existence of the Green function of the problem of an invariant torus,” Ukr. Mat. Zh., 27, No. 3, 348–359 (1975).Google Scholar
  4. 4.
    A. M. Samoilenko, Elements of the Mathematical Theory of Multifrequency Oscillations [in Russian], Nauka, Moscow (1987).Google Scholar
  5. 5.
    Yu. A. Mitropol'skii, A. M. Samoilenko, and V. L. Kulik, Investigation of the Dichotomy of Linear Systems of Differential Equations Using the Lyapunov Function [in Russian], Naukova Dumka, Kiev (1990).Google Scholar
  6. 6.
    T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • A. M. Samoilenko
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations